Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter June 9, 2018

Analytical solutions for multi-term time-space fractional partial differential equations with nonlocal damping terms

Xiao-Li Ding EMAIL logo and Juan J. Nieto

Abstract

In this paper, we consider the analytical solutions of multi-term time-space fractional partial differential equations with nonlocal damping terms for general mixed Robin boundary conditions on a finite domain. Firstly, method of reduction to integral equations is used to obtain the analytical solutions of multi-term time fractional differential equations with integral terms. Then, the technique of spectral representation of the fractional Laplacian operator is used to convert the multi-term time-space fractional partial differential equations with nonlocal damping terms to the multi-term time fractional differential equations with integral terms. By applying the obtained analytical solutions to the resulting multi-term time fractional differential equations with integral terms, the desired analytical solutions of the multi-term time-space fractional partial differential equations with nonlocal damping terms are given. Our results are applied to derive the analytical solutions of some special cases to demonstrate their applicability.

Acknowledgments

The work of the X.L. Ding was supported by the Natural Science Foundation of China (11501436) and Young Talent fund of University Association for Science and Technology in Shaanxi, China (20170701). The work of J.J. Nieto has been partially supported by the AEI of Spain under Grant MTM2016-75140-P and co-financed by European Community fund FEDER, and XUNTA de Galicia under grants GRC2015-004 and R2016/022. The authors are grateful to Prof. Virginia Kiryakova for the useful comments and relevant references.

References

[1] O.P. Agrawal, Solution for a fractional diffusion-wave equation defined a bounded domain. Nonlinear Dynam. 29 (2002), 145–155.10.1023/A:1016539022492Search in Google Scholar

[2] F. Alabau-Boussouira, Control of Partial Differential Equations: On Some Recent Advances on Stabilization for Hyperbolic Equations. Springer, 2010.10.1007/978-0-387-30440-3_97Search in Google Scholar

[3] A. Alsaedi, J.J. Nieto, V. Venktesh, Fractional electrical circuits. Adv. in Mechanical Engineering7 (2015), 1–7.10.1177/1687814015618127Search in Google Scholar

[4] C.N. Angstmann, B.I. Henry, A.V. McGann, A fractional-order infectivity SIR model. Physica A - Statistical Mechanics and Its Applications452 (2016), 86–93.10.1016/j.physa.2016.02.029Search in Google Scholar

[5] I. Area, H. Batarfi, J. Losada, J.J. Nieto, W. Shammakh, Á . Torres, On a fractional order Ebola epidemic model. Adv. Diff. Equa. 2015 (2015), Art. # 278.10.1186/s13662-015-0613-5Search in Google Scholar

[6] D.A. Benson, S.W. Wheatcraft, M.M. Meerschaert, Application of a fractional advection-dispersion equation. Water Resour. Res. 36 (2000), 1403–1412.10.1029/2000WR900031Search in Google Scholar

[7] M. Cajić, D. Karličić, M. Lazarević, Damped vibration of a nonlocal nanobeam resting on viscoelastic foundation: fractional derivative model with two retardation times and fractional parameters. Meccanica52 (2017), 363–382.10.1007/s11012-016-0417-zSearch in Google Scholar

[8] L. Cesbron, A. Mellet, K. Trivisa, Anomalous transport of particles in plasma physics. Appl. Math. Lett. 25 (2012), 2344–2348.10.1016/j.aml.2012.06.029Search in Google Scholar

[9] S.-Y.A. Chang, M.D.M. González, Fractional Laplacian in conformal geometry. Adv. Math. 226 (2011), 1410–1432.10.1016/j.aim.2010.07.016Search in Google Scholar

[10] D. Chatterjee, A.P. Misra, Nonlinear Landau damping of wave envelopes in a quantum plasma. Physics of Plasmas23 (2016), Art. # 102114-1-10.10.1063/1.4964910Search in Google Scholar

[11] J.S. Chen, C.W. Liu, Generalized analytical solution for advection-dispersion equation in finite spatial domain with arbitrary time-dependent inlet boundary condition. Hydrol. Earth Syst. Sci. 15 (2011), 2471–2479.10.5194/hess-15-2471-2011Search in Google Scholar

[12] I. Chueshov, Long-time dynamics of Kirchhoff wave models with strong nonlinear damping. J. Diff. Equa. 252 (2012), 1229–1262.10.1016/j.jde.2011.08.022Search in Google Scholar

[13] X.L. Ding, Y.L. Jiang, Semilinear fractional differential equations based on a new integral operator approach. Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 5143–5150.10.1016/j.cnsns.2012.03.036Search in Google Scholar

[14] X.L. Ding, Y.L. Jiang, Analytical solutions for the multi-term time-space fractional advection-diffusion equations with mixed boundary conditions. Nonlinear Anal. RWA14 (2013), 1026–1033.10.1016/j.nonrwa.2012.08.014Search in Google Scholar

[15] X.L. Ding, J.J. Nieto, Analytical solutions for the multi-term time-space fractional reaction-diffusion equations on an infinite domain. Fract. Calc. Appl. Anal. 18, No 3 (2015), 697–716; 10.1515/fca-2015-0043; https://www.degruyter.com/view/j/fca.2015.18.issue-3/issue-files/fca.2015.18.issue-3.xml.Search in Google Scholar

[16] X.L. Ding, J.J. Nieto, Analytical solutions for coupling fractional partial differential equations with Dirichlet boundary conditions. Commun. Nonlinear Sci. Numer. Simulat. 52 (2017), 165–176.10.1016/j.cnsns.2017.04.020Search in Google Scholar

[17] X.L. Ding, J.J. Nieto, Analytical solutions for multi-time scale fractional stochastic differential equations driven by fractional brownian motion and their applications. Entropy63 (2018); 10.3390/e20010063.Search in Google Scholar

[18] A.M.A. El-Sayed, H.M. Nour, A. Elsaid, A.E. Matouk, A. Elsonbaty, Dynamical behaviors, circuit realization, chaos control, and synchronization of a new fractional order hyperchotic system. Appl. Math. Model. 40 (2016), 3516–3534.10.1016/j.apm.2015.10.010Search in Google Scholar

[19] M. Ferreira, M. Rodrigues, N. Vieira, Fundamental solution of the multi-dimensional time fractional telegraph equation. Fract. Calc. Appl. Anal. 20, No 4 (2017), 868–894; 10.1515/fca-2017-0046; https://www.degruyter.com/view/j/fca.2017.20.issue-4/issue-files/fca.2017.20.issue-4.xml.Search in Google Scholar

[20] A. Gamba, M. Grilli, C. Castellani, Renormalization group analysis of the quantum non-linear sigma model with a damping term. Nuclear Physics B556 (1999), 463–484.10.1016/S0550-3213(99)00340-5Search in Google Scholar

[21] M.G. Hall, T.R. Barrick, From diffusion-weighted MRI to anomalous diffusion imaging. Magn. Reson. Med. 59 (2008), 447–455.10.1002/mrm.21453Search in Google Scholar PubMed

[22] R. Hilfer, Applications of Fractional Calculus in Physics. World Scientific, Singapore, 2000.10.1142/3779Search in Google Scholar

[23] M. Ilić, F. Liu, I. Turner, V. Anh, Numerical approximation of a fractional-in-space diffusion equation (II)-with nonhomogeneous boundary condtions. Fract. Calc. Appl. Anal. 9, No 4 (2006), 333–349; available at: http://www.math.bas.bg/complan/fcaa.Search in Google Scholar

[24] H. Jiang, F. Liu, I. Turner, K. Burrage, Analytical solutions for the multi-term time-space Caputo-Riesz fractional advection-diffusion equations on a finite domain. J. Math. Anal. Appl. 389 (2012), 1117–1127.10.1016/j.jmaa.2011.12.055Search in Google Scholar

[25] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, # 204, Elsevier Science B.V., Amsterdam, 2006.Search in Google Scholar

[26] A.A. Kilbas, M. Saigo, R.K. Saxena, Solution of Volterra integrodifferential equations with generalized Mittag-Leffler function in the kernels. J. of Integral Equations and Appl. 14, No 4 (2002), 377–396.10.1216/jiea/1181074929Search in Google Scholar

[27] M. Klimek, A. Malinowska, T. Odzijewicz, Applications of the fractional Sturm-Liouville problem to the space-time fractional diffusion in a finite domain. Fract. Calc. Appl. Anal. 19, No 2 (2016), 516–550; 10.1515/fca-2016-0027; https://www.degruyter.com/view/j/fca.2016.19.issue-2/issue-files/fca.2016.19.issue-2.xml.Search in Google Scholar

[28] A. Kumar, D.K. Jaiswal, N. Kumar, Analytical solutions of one-dimensional advection-diffusion equation with variable coefficients in a finite domain. J. Earth Syst. Sci. 118 (2009), 539–549.10.1007/s12040-009-0049-ySearch in Google Scholar

[29] M. Kwaśnicki, Ten equivalent definitions of the fractional Laplace operator. Fract. Calc. Appl. Anal. 20, No 1 (2017), 7–51; 10.1515/fca-2017-0002; https://www.degruyter.com/view/j/fca.2017.20.issue-1/issue-files/fca.2017.20.issue-1.xml.Search in Google Scholar

[30] T.A.M. Langlands, B.I. Henry, S.L. Wearne, Fractional cable equation models for anomalous electrodiffusion in nerve cells: Finite domain solutions. SIAM J. Appl. Math. 71 (2011), 1168–1203.10.1137/090775920Search in Google Scholar

[31] F.W. Liu, M.M. Meerschaert, R.J. McGough, P.H. Zhuang, Q.X. Liu, Numerical methods for solving the multi-term time-fractional wave-diffusion equation. Fract. Calc. Appl. Anal. 16, No 1 (2013), 9–25; 10.2478/s13540-013-0002-2; https://www.degruyter.com/view/j/fca.2013.16.issue-1/issue-files/fca.2013.16.issue-1.xml.Search in Google Scholar PubMed PubMed Central

[32] F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity. Imperial College Press, 2010.10.1142/p614Search in Google Scholar

[33] M. Mamchuev, Solutions of the main boundary value problems for the time-fractional telegraph equation by the green function method. Fract. Calc. Appl. Anal. 20, No 1 (2017), 190–211; 10.1515/fca-2017-0010; https://www.degruyter.com/view/j/fca.2017.20.issue-1/issue-files/fca.2017.20.issue-1.xml.Search in Google Scholar

[34] R. Metzler, J. Klafter, The random walk’s guide to anomalous diffusion: a fractional dynamics approach. Phys. Rep. 339 (2000), 1–77.10.1016/S0370-1573(00)00070-3Search in Google Scholar

[35] S. Momani, Analytic and approximate solutions of the space- and time-fractional telegraph equations. Appl. Math. Comput. 170 (2005), 1126–1134.10.1016/j.amc.2005.01.009Search in Google Scholar

[36] Myong-Ha Kim, Guk-Chol Ri, Hyong-Chol O, Operational method for solving multi-term fractional differential equations with the generalized fractional derivatives. Fract. Calc. Appl. Anal. 17, No 1 (2014), 79–95; 10.2478/s13540-014-0156-6; https://www.degruyter.com/view/j/fca.2014.17.issue-1/issue-files/fca.2014.17.issue-1.xml.Search in Google Scholar

[37] O. Nevanlinna, Convergence of Iterations for Linear Equations. Berlin, 1983.Search in Google Scholar

[38] B.W. Philippa, R.D. White, R.E. Robson, Analytic solution of the fractional advection-diffusion equation for the time-of-flight experiment in a finite geometry. Phys. Rev. E84 (2011), 1–9.10.1103/PhysRevE.84.041138Search in Google Scholar PubMed

[39] C.M.A. Pinto, A.R.M. Carvalho, The role of synaptic transmission in a HIV model with memory. Appl. Math. Comput. 292 (2017), 76–95.10.1016/j.amc.2016.07.031Search in Google Scholar

[40] I. Podlubny, Fractional Differential Equations. Academic Press, New York, 1999.Search in Google Scholar

[41] Y.Z. Povstenko, Analytical solution of the advection-diffusion equation for a ground-level finite area source. Atmos. Environ. 42 (2008), 9063–9069.10.1016/j.atmosenv.2008.09.019Search in Google Scholar

[42] A.K. Shukla, J.C. Prajapati, On a generalization of Mittag-Leffler function and its properties. J. Math. Anal. Appl. 336 (2007), 797–811.10.1016/j.jmaa.2007.03.018Search in Google Scholar

[43] E. Sousa, Finite difference approximations for a fractional advection diffusion problem. J. Comput. Phys. 11 (2009), 4038–4054.10.1016/j.jcp.2009.02.011Search in Google Scholar

[44] R. Stern, F. Effenberger, H. Fichtner, T. Schäfer, The space-fractional diffusion-advection equation: analytical solutions and critical assessment of numerical solutions. Fract. Calc. Appl. Anal. 17, No 1 (2014), 171–190; 10.2478/s13540-014-0161-9; https://www.degruyter.com/view/j/fca.2014.17.issue-1/issue-files/fca.2014.17.issue-1.xml.Search in Google Scholar

[45] Ž. Tomovski, R. Garra, Analytic solutions of fractional integro-differential equations of Volterra type with variable coefficients. Fract. Calc. Appl. Anal. 17, No 1 (2014), 38–60; 10.2478/s13540-014-0154-8; https://www.degruyter.com/view/j/fca.2014.17.issue-1/issue-files/fca.2014.17.issue-1.xml.Search in Google Scholar

[46] D. Valerio, J. Sa da Costa, Introduction to single-input, single-output fractional control. IET Control Theory Appl. 8 (2011), 1033–1057.10.1049/iet-cta.2010.0332Search in Google Scholar

[47] O. Vasilyeva, F. Lutscher, Competition of three species in an advective environment. Nonlinear Anal. RWA13 (2012), 1730–1748.10.1016/j.nonrwa.2011.12.004Search in Google Scholar

[48] F.F. Zhang, X.Y. Jiang, Analytical solutions for a time-fractional axisymmetric diffusion-wave equation with a source term. Nonlinear Anal. RWA12 (2011), 1841–1849.10.1016/j.nonrwa.2010.11.015Search in Google Scholar

[49] P. Zhang, Y.T. Gu, F. Liu, I. Turner, P.K.D.V. Yarlagadda, Time-dependent fractional advection-diffusion equations by an implicit MLS meshless method. Int. J. Numer. Meth. Engng. 13 (2011), 1346–1362.10.1002/nme.3223Search in Google Scholar

Received: 2017-5-11
Published Online: 2018-6-9
Published in Print: 2018-4-25

© 2018 Diogenes Co., Sofia

Downloaded on 27.1.2023 from https://www.degruyter.com/document/doi/10.1515/fca-2018-0019/html
Scroll Up Arrow